8 doctors weighed in:

What do you think I should do about postoperative nausea and vomiting?

8 doctors weighed in
Dr. Marc Abramson
Anesthesiology
6 doctors agree

In brief: Communicate

Let your anesthesia provider know about your nausea and vomiting.
There are meds that can be given to help with that. However, there are some patients who will still experience n/v regardless of they are given. Good luck.

In brief: Communicate

Let your anesthesia provider know about your nausea and vomiting.
There are meds that can be given to help with that. However, there are some patients who will still experience n/v regardless of they are given. Good luck.
Dr. Marc Abramson
Dr. Marc Abramson
Thank
1 comment
Dr. Gary Roach
Postoperative pain medications can also contribute to nausea and vomiting. This can usually be managed with medications, but occasionally a different pain med will need to be substituted.
Dr. Bruce Chou
Anesthesiology

In brief: Call surgeon

The surgeon or their office can call in a prescription for you to take a medication for nausea, such as phenergan (promethazine).
In the mean time, taking a Benadryl (diphenhydramine) may help.

In brief: Call surgeon

The surgeon or their office can call in a prescription for you to take a medication for nausea, such as phenergan (promethazine).
In the mean time, taking a Benadryl (diphenhydramine) may help.
Dr. Bruce Chou
Dr. Bruce Chou
Thank
Read more answers from doctors